# SDR UALA2012072504035

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,046 hours, 22,536 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: BMS1348T10C1G20
- Condition: Damaged
- Location: Shoulder Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR TO SHOULDER HEATER WIRED DAMAGED.  REPLACED SHOULDER HEATER. REOPENED BY OPBLM  MOGHADAM ON 24JUL12 FOR: ITEM STILL HAS PROBLEMS. WIRE W2064-0070-20 IS BURNED THROUGH 3 INCHES FROM CONNECTOR D1582. INSUFFICIENT WIRE FOR SIMPLE SPLICE REPAIR. NEEDS WIRE 560-4627. NON STOCK SEATTLE. OPENED LO CAPT AUX HEATER & HIGH CAPT AUX HEATER CB'S 94912ON P70 PANEL TO ISOLATE POWER TO WIRES. CAP & STOWED WIRE W2064 -0070-20. REF WD 21-45-11. -INF-  :SHOULD READ OPEN & COLLARED CIRCUIT BREAKERS.PARTS: 560-4627  BMS13-48T10C1G20  WIRE. CUT OUT DAMAGED WIRE SECT, RETERMINATED CONNECTOR. CHECKS OKAY.
